MathSciNet Relay Station
MathSciNet bibliographic data
MR2811270 (2012i:14046) 14J60
Macias Marques, Pedro; Miró-Roig, Rosa María Stability of syzygy bundles. Proc. Amer. Math. Soc. 139 (2011), no. 9, 3155–3170.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement